Hello. I stopped the Erivedge, per my doctor in May of 2013. It seem to take a few months for my system to start getting rid of the drug. This is my seventh month since I have stopped, and my hair is growing back slowly, eyebrows are a little slower, still weepy, nails are still pretty thin, but I am on the mend. Hope it helps.
I have been on erivedge for the last 7 months. I took my last pill March 22 2018.. I wanted to give hope to some of the new users, I did not loose my hair, I was able to continue my job, and other than not being able to taste anything and the muscles cramps I have done fine. My biggest question is when do I get my taste back?
- Erivedge Information for Consumers
- Erivedge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erivedge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2010 • 1 answer
Updated 20 Aug 2018 • 21 answers
Updated 9 Mar 2017 • 2 answers
Updated 19 Dec 2017 • 1 answer
Updated 6 Apr 2018 • 2 answers